Duality for Asymptotic Invariants

Người báo cáo: Thai Thanh Nguyen (McMaster University, Canada)


Thời gian: 15h15 thứ năm, ngày 20/04

Địa điểm: Pòng 612, Nhà A6.

Link online: https://meet.google.com/yep-kbzk-eao?pli=1&authuser=4

Tóm tắt: In this talk we present a duality for sequences of numbers which interchanges superadditive and subadditive sequences, and inverts their asymptotic growths. We discuss at least two algebro-geometric contexts where this duality shows up: how it interchanges the sequence of initial degrees of symbolic powers of an ideal of points with the sequence of regularities of a family of ideals generated by powers of linear forms, and how it underpins the reciprocity between the Seshadri constant and the asymptotic regularity of a finite set of points. Other examples may be given if time permits. This is joint work with Michael DiPasquale and Alexandra Seceleanu.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)